Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    29
  • views
    11360

Feeling Weird

Carlyyy15

867 views

So I have been in a funk ever since I started accutane. I have moments where I feel like I'm in a dream like state and it really freaks me out. I have been looking around on the Internet and I have found things about 'hormonal acne' and I for the description. I have found people who take a drug called spironactine(or something like that) have really found it helpful. I think I am going to talk to my derm about it tomorrow. Maybe in a couple months when I'm not feeling so weird I can try accutane again, but for right now something just does not feel right so I think I need I listen to my gut instinct, and it's telling me I need to stop taking it.



2 Comments


I had a horrible experience with accutane and wouldn't recommend it to anyone. I am on 100MG of spironolactone daily and it stopped my cystic acne. :) It hasn't really done anything for regular white and blackheads, but I can deal with those. It did take about 6 months before I stopped getting cysts, FYI.

Share this comment


Link to comment

How old are you? From what I've read it seems like it's ony prescribed to older women. I don't have cysts but I do get the occassional deep pimple so I hope I'm allowed to go on it!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×